Increase in weight effect of Diovan

We have 75 consumer reports for Diovan. Increase in weight effect occurred in 12%.

Patients statistics on Increase in weight side effect for Diovan

Female
Male

Average weight in Lbs
178.57
223.77

Average height in Ft
5′ 5″
5′ 10″

Average age
61
66

Diovan Circle Diagram 9 consumers of 75 reported about Increase in weight

  1. Ethel S. Babineau says:
    4.5 rating

    I have exactly the side effects that are mentioned here before! Itching on both arms, which feels like nettle contact. For hours and usually in the evening. Taking medication is in the morning. Otherwise, the remedy works quite well, except for exceptions on some days. Why? It is unknown.

    Side effects: Itching; Increase in weight
  2. Eugene J. Messier says:
    4.0 rating

    Diovan for High blood pressure

    I’ve been taking Diovan 80mg / day for several years now. Unfortunately, side effects such as dizziness, cough, headache and nausea (all diagnostically clarified and without organic cause) were quickly turned on. After the effectiveness wore off and I also had to take Norvasc, things got even worse. I want to get rid of the drugs in the long term and try to get into a reasonable blood pressure range by losing weight and doing sports.

  3. Elizabeth A. Day says:
    4.5 rating

    Diovan for High blood pressure

    I’ve had elevated cholesterol levels for about 20 years. Since about 4 years also an increased blood pressure was added and both were treated immediately. Ever since I started taking Carmen-later Corifeo-I started gaining weight. In the meantime it is about 30 kg! I felt increasingly uncomfortable, got muscle and joint pain, dizziness and water retention in the tissue. For about 2 years I have no desire for sex. About 12 months ago I was also prescribed Diovan 80mg. Since I take these meds, the muscle and joint pain have increased. Constant cramps, heartache, headache, left arm pain, knees, cervical spine, shoulder area, occasional kidney pain, a certain thinness and total listlessness, forgetfulness determine my life. Often I can not even stand anymore, climbing stairs is just a pain. Previously, I took ramipril, simvastatin, bisoprolol, HCT and had a strong cough and similar pain. I have no quality of life anymore. I can not take beta-blockers because of my asthma. Has anyone had similar experiences?

  4. Michelle A. Fregoso says:
    3.0 rating

    Diovan for High blood pressure

    Shortness of breath, weight gain 20kg in 10 months, listlessness, pain in the feet, insomnia, Have changed several times the cardiologist, but still always high blood pressure, Average 170/100 I’m completely at a loss

  5. Michelle J. Wood says:
    3.0 rating

    Diovan for High blood pressure

    Diovan so far very well tolerated since the beginning of taking (about 4 years ago) weight gain since about 1/2 year tiredness symptoms muscle cramps and muscle pain in the legs (to eg thigh) upper abdominal cupping